# SDR C2XA05SD032

- Difficulty date: December 12, 2005
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 13,522 hours, 10,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SDF - AFT EMERGENCY LIGHT STRIP INOP.  REMOVED AND REPLACED AFT EMERGENCY LIGHT STRIP IAW EMB 145 AMM 33-50-12, OPS CHECK GOOD.
